Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 101, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 28, 2020, 2:47 PM CDT for Jackson County, Missouri. It took effect at May 28, 2020, 3:18 PM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2020, 2:47 PM CDT (19:47 UTC)
- In effect from
- May 28, 2020, 3:18 PM CDT
- Expired
- May 30, 2020, 1:48 AM CDT
- In force
- 35 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River at Blue Ridge Blvd Ext (KBRM7). The gauge peaked at 36.52 ft at May 28, 2020, 7:00 PM CDT.
- Action stage
- 29 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06893150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
348
WGUS43 KEAX 281947
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
247 PM CDT Thu May 28 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-291947-
/O.NEW.KEAX.FL.W.0101.200528T2018Z-200530T0648Z/
/KBRM7.1.ER.200528T2018Z.200529T0000Z.200529T0648Z.UU/
247 PM CDT Thu May 28 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blue River at Blue Ridge Boulevard.
* until late Friday night.
* At 2:00 PM Thursday the stage was 32.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 37.5 feet by this evening. The river will
fall below flood stage by early Friday morning.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments along Holmes Road begin to
flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 32.2 Thu 02 PM 37.5 this evening
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$
MOC013-037-083-291947-
/O.NEW.KEAX.FL.W.0102.200530T0243Z-200531T1905Z/
/URHM7.1.ER.200530T0243Z.200530T1200Z.200530T1905Z.UU/
247 PM CDT Thu May 28 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The South Grand River at Urich.
* from Friday evening to Sunday afternoon.
* At 2:15 PM Thursday the stage was 15.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and
continue to rise to near 25.3 feet by Saturday morning. The river
will fall below flood stage by early Saturday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 15.3 Thu 02 PM 25.3 Saturday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$3 follow-up statements
054
WGUS83 KEAX 282234
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
534 PM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Blue River near Stanley affecting Johnson and Jackson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC091-MOC095-292234-
/O.CON.KEAX.FL.W.0104.000000T0000Z-200530T0213Z/
/STAK1.1.ER.200528T2142Z.200529T0000Z.200529T0213Z.UU/
534 PM CDT Thu May 28 2020
The Flood Warning continues for
The Blue River near Stanley.
* until Friday evening.
* At 5:15 PM Thursday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by this
evening. The river will fall below flood stage tonight.
* At 16.0 feet...Farmland adjacent to the Blue River floods.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Stanley 16 16.4 Thu 05 PM 17.6 this evening
&&
LAT...LON 3883 9469 3885 9463 3880 9463 3879 9467
$$
MOC095-292234-
/O.EXT.KEAX.FL.W.0101.000000T0000Z-200530T0700Z/
/KBRM7.1.ER.200528T2152Z.200529T0200Z.200529T0700Z.UU/
534 PM CDT Thu May 28 2020
The Flood Warning continues for
The Blue River at Blue Ridge Boulevard.
* until late Friday night.
* At 5:00 PM Thursday the stage was 35.1 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.3 feet by
tonight. The river will fall below flood stage early Friday
morning.
* At 36.0 feet...Low-lying apartments along Holmes Road begin to
flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 35.1 Thu 05 PM 36.3 tonight
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$545
WGUS83 KEAX 290038
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
738 PM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-300038-
/O.EXT.KEAX.FL.W.0101.000000T0000Z-200530T0645Z/
/KBRM7.1.ER.200528T2152Z.200529T0200Z.200529T0645Z.UU/
738 PM CDT Thu May 28 2020
The Flood Warning continues for
The Blue River at Blue Ridge Boulevard.
* until late Friday night.
* At 7:00 PM Thursday the stage was 36.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.1 feet by
tonight. The river will fall below flood stage early Friday
morning.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments along Holmes Road begin to
flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 36.5 Thu 07 PM 37.1 tonight
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$473
WGUS83 KEAX 290653
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
153 AM CDT Fri May 29 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
Grand River near Gallatin affecting Daviess and Livingston
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Crooked River near Richmond affecting Ray County.
Little Blue River near Lake City affecting Jackson County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-300653-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-200530T2242Z/
/VLYM7.2.ER.200529T0140Z.200529T1200Z.200529T2242Z.NO/
153 AM CDT Fri May 29 2020
The Flood Warning continues for
The Blackwater River at Valley City.
* until Saturday afternoon.
* At 1:00 AM Friday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by this
morning. The river will fall below flood stage late this afternoon.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 25.0 Fri 01 AM 25.3 this morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC095-290723-
/O.CAN.KEAX.FL.W.0101.000000T0000Z-200530T0645Z/
/KBRM7.1.ER.200528T2152Z.200529T0015Z.200529T0549Z.UU/
153 AM CDT Fri May 29 2020
The Flood Warning is cancelled for
The Blue River at Blue Ridge Boulevard.
* At 1:00 AM Friday the stage was 34.9 feet.
* Flood stage is 35.0 feet.
* Fell below flood stage at 12:49 AM Friday.
* Forecast...The river will continue to fall to 26.6 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 34.9 Fri 01 AM 34.8 after midnight this
morning
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$
MOC177-300653-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-200530T2200Z/
/RICM7.2.ER.200528T1753Z.200529T0215Z.200529T2200Z.NO/
153 AM CDT Fri May 29 2020
The Flood Warning continues for
The Crooked River near Richmond.
* until Saturday afternoon.
* At 1:30 AM Friday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 23.4 Fri 01 AM 23.0 this morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC061-117-290723-
/O.CAN.KEAX.FL.W.0097.000000T0000Z-200530T0446Z/
/GAZM7.1.ER.200528T2241Z.200529T0200Z.200529T0447Z.NO/
153 AM CDT Fri May 29 2020
The Flood Warning is cancelled for
The Grand River near Gallatin.
* At 12:45 AM Friday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at 11:47 PM Thursday.
* Forecast...The river will continue to fall to 14.1 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 25.7 Fri 01 AM 21.4 this morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC095-300653-
/O.EXT.KEAX.FL.W.0098.000000T0000Z-200530T1518Z/
/LKCM7.1.ER.200528T1532Z.200528T2230Z.200529T1518Z.NO/
153 AM CDT Fri May 29 2020
The Flood Warning continues for
The Little Blue River near Lake City.
* until Saturday morning.
* At 1:30 AM Friday the stage was 22.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Little Blue River
Lake City 18 22.7 Fri 01 AM 20.7 this morning
&&
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432
$$
MOC013-037-083-300653-
/O.EXT.KEAX.FL.W.0102.200529T2110Z-200531T2154Z/
/URHM7.1.ER.200529T2110Z.200530T1200Z.200530T2154Z.UU/
153 AM CDT Fri May 29 2020
The Flood Warning continues for
The South Grand River at Urich.
* from this afternoon to Sunday afternoon.
* At 1:15 AM Friday the stage was 19.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 25.9 feet by Saturday morning. The river
will fall below flood stage by Saturday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 19.2 Fri 01 AM 25.9 Saturday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 2:30 PM CDT, 17 minutes earlier.
Area forecast discussion, May 28, 2:30 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 230 PM CDT Thu May 28 2020 .Discussion... Issued at 229 PM CDT THU MAY 28 2020 Satellite imagery this afternoon shows a rather odd pattern in place across our section of the country, resulting in some less than typical weather for the tail end of May. Water Vapor imagery this afternoon shows a messy pattern in place, with a cutoff low slowly spinning over southern Missouri and Arkansas, while a progressive trough shifts east along the Canadian border. Also of note is the cold front that the Canadian border trough is dragging through the Plains States. Currently the front appears to be roughly along a line from the south side of Kansas City to just south of Kirksville. Weather for the rest of today...is going to be wet. The cutoff low spinning over the MO-AR border is helping keep precipitable water values excessively high as moisture from the western Gulf continues to wrap north into it. This has resulted in precipitable water values over 1.5 inches across eastern Kansas and Missouri. The moisture wrapping around the cutoff low was already going to get squeezed out some, but the cold front under cutting the larger cutoff circulation has helped enhance rainfall efficiency through the morning and early afternoon hours on the northwest side of the cutoff low; namely in an arch from north central Missouri through west central Missouri. And, while everyone is getting a bit of rain, some have gotten a lot more than others depending on how the individual storms lined up. As an example, the KC International Airport on the north side of town picked up 0.13" of rain in the past 6 hours (as of 18Z), while an airport on the southwest side of KC picked up 1.15" of rain in the same time period. This has resulted in some flooding and the issuance of several flood products across western Missouri and east Kansas. The rain is expected to persist for several more hours as the cutoff low slowly shifts east, and it will be the movement of this cutoff low that we will need to keep our eye on. The front undercutting the low is starting to clear storms from the northwest corner of Missouri and the north side of Kansas City, but the slow progress of the front and cutoff low will keep the efficient rain going for a few more hours across Kansas City before the activity slides east. This will result in a continuation of flooding problems in the KC Metro and points east through the early evening hours. Otherwise, as we get past today, conditions will generally improve as temperatures start warming and we remain dry through the weekend. Friday will see temperatures remain a little below to around normal for this time of year as a northwest flow takes residence across the Central Plains in the wake of the exiting cutoff low. This should make for a nice weekend. Then, the a ridge to our west will expand in to the Plains early next work week, pushing temperatures up to something more akin to early June, with highs by Monday in the 80s, and 90s possible by Tuesday. && .Aviation...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1233 PM CDT THU MAY 28 2020 A persistent area of rain has been dominating the region over the Kansas-Missouri state line this morning, and will continue to do so through much of the afternoon hours. A cold front sweeping in under the current band of rain will eventually help move the storms off to the east, but several hours of rain are expected at the KC terminals till then. Conditions will oscillate between IFR and MVFR until the cold front can move the storms east. Otherwise, over night winds will go a bit light and variable behind the front. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, May 28, 5:09 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 509 AM CDT Thu May 28 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 509 AM CDT Thu May 28 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Moderate to heavy rainfall with scattered thunderstorms are expected today. An additional 1 to 3 inches of rain will be possible over saturated soils which may lead to flash flooding and may aggravate ongoing river flooding. Severe weather is not expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 28, 1:39 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
139 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLOOD 3 ENE CENTERVIEW 38.76N 93.80W
05/28/2020 JOHNSON MO NWS EMPLOYEE
NWS EMPLOYEE REPORTS STANDING WATER ACROSS
SECONDARY ROADS AND SIGNIFICANT PONDING OF
WATER ACROSS FARM FIELDS AND THE WARRENSBURG
GOLF COURSE.
0135 PM FLOOD LEE'S SUMMIT 38.91N 94.38W
05/28/2020 JACKSON MO LAW ENFORCEMENT
LEES SUMMIT PD REPORTS FLOODING AND PONDING
OF WATER ON NUMEROUS ROADWAYS ACROSS THE
CITY.
&&Local storm report, May 28, 2:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD 1 SE RIVERSIDE 39.17N 94.60W
05/28/2020 CLAY MO EMERGENCY MNGR
FLOODING ON THE ON-RAMP OF BRIARCLIFF TO
SOUTHBOUND 9 HIGHWAY. THE INTERSECTION IS
CLOSED.
&&
JTKLocal storm report, May 28, 2:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD 3 NNE STILLWELL 38.80N 94.63W
05/28/2020 JOHNSON KS FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS WATER OVER ROADS IN
AREA OF 183RD AND MISSION ROAD.
&&
JTKThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:12 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 28, 2:43 AM CDT | River Flood Warning | EAX | Jackson | 5 hr |
| May 28, 7:55 AM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| May 28, 8:30 AM CDT | Flash Flood Warning | EAX | Clay, Jackson | 4 hr |
| May 28, 8:32 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 28, 9:22 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 40 hr |
| May 28, 9:22 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 53 hr |
| May 28, 10:34 AM CDT | River Flood Warning | EAX | Jackson | 27 hr |
| May 28, 10:54 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clay, Lafayette, Ray | 4 hr |
| May 28, 12:11 PM CDT | River Flood Warning | EAX | Ray | 54 hr |
| May 28, 12:20 PM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 24 hr |
| May 28, 1:33 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette, Pettis | 6 hr |
| May 28, 1:48 PM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Chariton, Daviess, Grundy, Linn and 4 more | 21 hr |
| May 28, 2:04 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 3 hr |
| May 28, 2:15 PM CDT | River Flood Warning | EAX | Chariton, Macon | 64 hr |
| May 28, 2:36 PM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 21 hr |
| May 28, 2:47 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 71 hr |
| May 28, 2:53 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| May 28, 3:02 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 3 hr |
| May 28, 3:14 PM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| May 28, 3:14 PM CDT | River Flood Warning | EAX | Jackson | 2 hr |
| May 28, 3:33 PM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| May 28, 3:33 PM CDT | River Flood Warning | EAX | Carroll | 56 hr |
| May 28, 5:32 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 3 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.